# SDR AALA20001942

- Difficulty date: November 19, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: MS9388236
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EWR - FLT 717 - EN ROUTE LGA-DFW, AT AN ALTITUDE OF 15,000 FEET RIGHT SIDE ENGIEN OIL QUANTITY WENT TO ZERO.  RIGHT SIDE ENGINE SHUTDOWN.  DIVERTED EWR AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE.  REPLACED OIL FILTER, OIL FILTER COVER AND PACKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
